# SDR USAA2014062600013

- Difficulty date: June 10, 2014
- Submitted: June 26, 2014
- Operation: Air carrier
- Aircraft: N963UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000191
- Aircraft time: 14,962 hours, 9,793 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 17014431001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK LEVEL 2 GALVANIC CORROSION ON ANTENNA DOUBLER BETWEEN FRAME 21 TO 22 & BETWEEN STRINGER 27R TO 28R.  REPAIRED ANTENNA DOUBLER BETWEEN FRAME 21 TO 22 & BETWEEN STRINGER 27R TO 28R SRM 53-10-01, 51-40-02 & 51-41-02.
